# SDR CA130117007

- Difficulty date: January 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 2 Nacelle
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, A

## Discrepancy

(CAN) WHEN APPROACHING TO LAND AT AIRPORT, THE PILOT NOTICED A FIRE WARNING ALARM ON ENGINE NR 2, HE SHUT THE ENGINE DOWN AND 15 SECONDS LATER FIRED THE EXTINGUISHER. AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED AT AIRPORT.  AN INSPECTION ON THE ENGINE REVEALED NO SIGNS OF FIRE, HOWEVER THE HBV SEAL WAS FOUND LEAKING.  MOST PROBABLY THE FIRE WARNING WAS TRIGGERED BY HOT AIR COMING FROM DISTRESSED HBV SEAL.
